MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6 imdrf device code a0401 captures the reportable event of catheter guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent with naviflex delivery system was to be implanted in the bile duct to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2025.During the procedure, the black inner sheath separated from the outer sheath.The procedure was completed using another of the same device.There was no patient complications reported as a result of this event.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21982422
Report Number3005099803-2025-01919
Device Sequence Number8480102
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)261112(10)35341356
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0035341356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/08/2025
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown